# SDR SWAA2020042743634

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 27,556 hours, 12,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGECENCY LIGHTS OUT ON LEFT SIDE ISLE / REPLACED BATTERY AT STATION ROW 21 ABC IAW AMM REF # 33-51-06
